Riemannian spaces that admit a group of motions with reducible isotropy group
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 81-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_2_a10,
author = {V. E. Mel'nikov},
title = {Riemannian spaces that admit a~group of motions with reducible isotropy group},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--89},
year = {1971},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_2_a10/}
}
V. E. Mel'nikov. Riemannian spaces that admit a group of motions with reducible isotropy group. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 81-89. http://geodesic.mathdoc.fr/item/IVM_1971_2_a10/